# SDR EIAA980234

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 136483884
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C5 CHECK, LEFT WING LOWER SURFACE LEADING EDGE PANEL BULGING DUE TO CORROSION AT WS 1364.  REPAIRED WING SKIN PER ECRA 479-57-107-2, WITH 8110-3.  (M)
